# SDR SIMA20220307003

- Difficulty date: March 7, 2022
- Submitted: March 13, 2022
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 13,910 hours, 9,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 11L BENT BTW FR89 AND FR90.( MAJOR REPAIR)-C/A-RAR STRINGER 11L BETWEEN FR88-91 IAW EMB 175 SRM 51-40-08 AND 51-41-02. SEE TURNOVER FOR DETAILS
